Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Zeros of entire functions in several complex variables


Author: Richard A. Kramer
Journal: Trans. Amer. Math. Soc. 172 (1972), 143-160
MSC: Primary 32A15
MathSciNet review: 0311932
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A geometric condition on the zero set of an entire function $ f$ in $ {{\mathbf{C}}^N}(N \geq 1)$ is presented which is both necessary and sufficient for $ f$ to have the same zeros as some polynomial in $ {{\mathbf{C}}^N}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A15

Retrieve articles in all journals with MSC: 32A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0311932-4
PII: S 0002-9947(1972)0311932-4
Keywords: Polynomial, entire function, zeros of an entire function
Article copyright: © Copyright 1972 American Mathematical Society